# SDR AALA20021749

- Difficulty date: November 14, 2002
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND TWO DAMAGED HOLES IN FORWARD EDGE OF CUSP AT STATION 984.  INSTALLED CUSP DOUBLER AT STATION 984 PER SRM 53-01 FIG 4.  (M)
